Access count of this item: 60

Files in This Item:
File Description SizeFormat 
1906-03.pdf1.22 MBAdobe PDFView/Open
Title: STRONG CONVERGENCE THEOREMS FOR FAMILIES OF NONEXPANSIVE MAPPINGS BY BROWDER'S TYPE ITERATIONS (Mathematics for Uncertainty and Fuzziness)
Authors: 厚芝, 幸子  KAKEN_name
Author's alias: ATSUSHIBA, SACHIKO
Keywords: 47H09
47H10
Fixed point
iteration
nonexpansive mapping
nonexpansive semigroup
strong convergence
Issue Date: Jul-2014
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1906
Start page: 24
End page: 33
Thesis number: KJ00009393919
URI: http://hdl.handle.net/2433/223136
Appears in Collections:1906 Mathematics for Uncertainty and Fuzziness

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.